# SDR HALA2019060600279

- Difficulty date: June 3, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 32,059 hours, 4,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND RT WING #4 FLAP TRACK FAIRING INBOARD COVER MISSING. OPEN
